Coldover Syrup

Paracetamol 250 mg-Coldover Syrup

Each 5 ml contains

  • Phenylephrine - 2.5 mg
  • Paracetamol - 125 mg
  • Cetirizine - 2.5 mg

DESCRIPTION

Phenylephrine is a nasal decongestant. Phenylephrine is used for the temporary relief of stuffy nose, sinus, and ear symptoms caused by the common cold, flu, allergies, or other breathing illnesses (e.g., sinusitis, bronchitis). This medication works by decreasing swelling in the nose and ears, thereby lessening discomfort and making it easier to breathe.

Paracetamol) is a fast acting and safe analgesic with marked antipyretic property. It is specially suitable for patients who, for any reason, can not tolerate aspirin or other analgesics.

Cetirizine is the active (levo) isomer of Cetirizine. It is a new highly effective and well-tolerated non-sedating antihistamine with potent antiallergic properties. It has a two-fold higher affinity for H1-receptors than Cetirizine. Levocetirizine has a rapid and long-lasting action, allowing once-a-day

INDICATIONS

COLDOVER Syrup is combination medication used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). Decongestants help relieve stuffy nose, sinus, and ear congestion symptoms. Acetaminophen (APAP) is a non-aspirin pain reliever and fever reducer. Antihistamines help relieve watery eyes, itchy eyes/nose/throat, runny nose, and sneezing.

DOSAGE & ADMINISTRATION

As directed by physician.

CONTRAINDICATIONS

COLDOVER Syrup is contraindicated in patients with severe Heart Failure, Compression of the Esophagus, Ulcer from Stomach Acid, Stomach Muscle Paralysis and Decreased Function, Stomach or Intestine Blockage, Bleeding of the Stomach or Intestines. NOVALKA Syrup is also not recommended in patients with adynamia episodica hereditaria,acute dehydration, heat cramps anuria, severe myocardial damage and hyperkalemia.

PRECAUTIONS

Caution should be exercised if one is allergic to any of its ingredients or having any other allergies. Caution should be exercised if individual is having any of the following health problems; breathing problems (such as asthma, emphysema), diabetes, glaucoma, heart problems, high blood pressure, kidney problems, liver disease, seizures, stomach/intestinal problems (such as blockage, constipation, ulcers), overactive thyroid (hyperthyroidism), urination problems (such as trouble urinating due to enlarged prostate, urinary retention).

ADVERSE EFFECTS

Drowsiness, dizziness, blurred vision, upset stomach, nausea, nervousness, or dry mouth/nose/throat may occur.

PREGNANCY & LACTATON

In pregnant women COLDOVER Syrup can reduce uterine blood flow causing fetal hypoxia.Neonate risk of seizures, avoid during 3rd trimester.

In lactating mothers low levels excreted with low risk for adverse effects in infant.

PRESENTATION

COLDOVER is available as syrup. Every 5 ml contains Phenylephrine 2.5 mg ,Pracetamol 125 mg and Cetirizine 2.5 mg . The total content in each bottle is 60 ml.

CAUTION

The medical information on this site is provided as an information resource only, and is not to be used or relied on for any diagnostic or treatment purposes. This information is not intended to be patient education, does not create any patient-physician relationship, and should not be used as a substitute for professional diagnosis and treatment. Please note it is dangerous to take any medication without doctor’s prescription or professional advice from a registered health practitioner. Always follow the instructions of physician / doctor / registered medical practitioner before using any medicine. Do not exceed the recommended dosage. Keep all medicines away from your children. Store as recommended. Please consult your health care provider, before making any healthcare decisions or for guidance about a specific medical condition. The allopathic medicine as per the law in India must be sold by retail pharmacies holding valid trading drug license only.

Top